Sunday, October 1, 2023

Tylenol Cold And Flu Dosage For Adults

Must read

Tylenol Cold Plus Flu Severe Day/night

DayQuil vs Tylenol severe
RxCUI
acetaminophen 325 MG / chlorpheniramine maleate 2 MG / dextromethorphan HBr 10 MG / phenylephrine HCl 5 MG Oral Tablet PSN
acetaminophen 325 MG / chlorpheniramine maleate 2 MG / dextromethorphan hydrobromide 10 MG / phenylephrine hydrochloride 5 MG Oral Tablet SCD
APAP 325 MG / chlorpheniramine maleate 2 MG / dextromethorphan hydrobromide 10 MG / phenylephrine hydrochloride 5 MG Oral Tablet SY
acetaminophen 325 MG / dextromethorphan HBr 10 MG / guaiFENesin 200 MG / phenylephrine HCl 5 MG Oral Tablet PSN
acetaminophen 325 MG / dextromethorphan hydrobromide 10 MG / guaifenesin 200 MG / phenylephrine hydrochloride 5 MG Oral Tablet SCD
APAP 325 MG / dextromethorphan hydrobromide 10 MG / guaifenesin 200 MG / phenylephrine hydrochloride 5 MG Oral Tablet SY
16 daytime / 8 nighttime Pack PSN
Pack GPCK
16 daytime / 8 nighttime Pack SY

Do You Have A Cold Or The Flu

You feel a tickle in your throat, and then a headache coming on. You start to sniffle or sneeze, and suddenly you feel really tired. You know youre coming down with something but is it a cold, or do you have the flu?

With both conditions your symptoms can include a sore throat, runny nose, headache, body aches, chills, fatigue, nausea, vomiting and sometimes diarrhea, says Dr. Denise Campbell-Scherer, an associate professor in the department of family medicine at the University of Alberta. The main difference is that with the flu, youll have a temperature above 37.8°C. Flu symptoms also tend to come on suddenly, are more severe and are at their worst for the first three or four days after that, it can take up to two weeks before you feel better. A cold can linger anywhere from a few days to a few weeks, although one week is typical.

You May Like: Wauwatosa Health Department Flu Shots

What Happens If I Overdose

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can be fatal.

The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

You May Like: How To Cope With Keto Flu

Before Taking This Medicine

Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include furazolidone, isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

You should not use this medication if you are allergic to acetaminophen, dextromethorphan, guaifenesin, or phenylephrine.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

It is not known whether Tylenol Cold & Flu Severe will harm an unborn baby. Do not use this medicine without a doctors advice if you are pregnant.

Acetaminophen, dextromethorphan, guaifenesin, and phenylephrine may pass into breast milk and may harm a nursing baby. may also slow breast milk production. Do not use this medicine without a doctors advice if you are breast-feeding a baby.

Artificially sweetened liquid medicine may contain phenylalanine. Check the medication label if you have phenylketonuria .

How Does It Work

3 Tylenol Cold+Flu+Cough Fever Adult Non Drowsy Citrus Liquid Day Max ...

Acetaminophen is a fever reducer and a pain reliever. It works by changing the way your body senses pain. It also changes how your body regulates its temperature. Dextromethorphan suppresses your urge to cough. The third ingredient, phenylephrine, is a nasal decongestant. It reduces the swelling of the blood vessels in your nasal passages.

Don’t Miss: Flu Cases In Us 2020

Drugs That Interact With Dayquil

The active ingredients in DayQuil can interact with other drugs. These interactions may affect the way the drugs work or increase your risk of harmful side effects. If you use the drugs listed below or any other drugs, supplements, or herbs, check with your doctor before using DayQuil.

The acetaminophen in DayQuil can interact with the following drugs:

  • carbamazepine
  • phenothiazines
  • warfarin

The phenylephrine and dextromethorphan in DayQuil can interact with drugs called monoamine oxidase inhibitors . Even if youve stopped taking MAOIs, interactions can still occur if youve used them within the past two weeks. Examples of these drugs include:

  • isocarboxazid
  • selegiline
  • tranylcypromine

Also, dont use DayQuil if you drink more than three alcoholic drinks per day. This combination can cause serious liver damage.

Generally, DayQuil is a safe drug to use. However, it can cause harmful effects if you have certain medical conditions, use too much of it, or misuse it.

Pain Relief + Cough & Congestion Relief

  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getReviews, 2.9ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned HTTP status code of 404 was returned HTTP status code of 404 was returned HTTP status code of 404 was returned

From the #1 doctor-recommended pain relief brand, TYLENOL® Extra Strength Cold + Flu Multi-Action Day & Night Caplets provides powerful relief from multiple cold and flu symptoms both day and night.

Each pack contains both non-drowsy daytime caplets and nighttime relief caplets formulated with acetaminophen pain reliever & fever reducer, dextromethorphan HBr cough suppressant, and pseudoephedrine HCl decongestant to help clear nasal passages, promote nasal and sinus drainage, and provide temporary relief of common cold & flu symptoms including:

  • Sore throat
  • Minor aches and pains
  • Headache

For effective, long-lasting relief, each caplet contains our strongest cough, cold, and flu symptom formula, with:

  • 500 milligrams of acetaminophen
  • 15 milligrams of the cough suppressant dextromethorphan HBr
  • 30 milligrams of the decongestant pseudoephedrine HCl
  • 2 milligrams of the antihistamine chlorpheniramine maleate

This extra strength cold and flu medicine is indicated for adults and children 12 years and up.

Find this product at your local pharmacy behind the counter without a prescription.

Read Also: Alka Seltzer Plus Cold And Flu Breastfeeding

Extra Strength Tylenol Cold

Colds strike without warning, and when they do you just arent yourself. You want cold symptom relief you can trust so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®

  • y_2022, m_8, d_11, h_20
  • loc_en_CA, sid_78549, prod, sort_
  • clientName_tylenolca
  • Product Overview
  • Colds strike without warning, and when they do you just arent yourself. You want cold symptom relief you can trust so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®

    Trust the relief of TYLENOL® Cold products to relieve your cold symptoms. TYLENOL® Cold is as effective on colds as TYLENOL® is on pain. TYLENOL® Cold is available in daytime and nighttime formulations to give you the trusted relief you want, day or night.

    For effective relief of:

  • Runny Nose & Sneezing
  • eZ Tabs®

  • Dosage
  • Uses

  • For temporary relief of: mild to moderate aches & pains, fever and chills, sore throat pain, headache, nasal congestion, dry cough, runny nose and sneezing due to common cold or flu.
  • Directions

    • Do not take more than directed .

    Adult Use Only :

    • Take 1-2 Daytime OR Nighttime tablets every 4 hours as needed
    • Do not exceed a combined total of any 8 Daytime OR Nighttime tablets in 24 hours
  • Warnings:Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.
  • Symptoms of liver damage may include:

    • yellow skin or eyes
    • skin reddening

    Do not use

    Theraflu Nighttime Severe Cold & Cough

    Preventing Tylenol Overdose in Kids

    Many people turn to Theraflu products because they feel comforting and soothing. As opposed to syrups and pills that are clearly medicinal, Theraflu products are mixed with warm water and sipped like tea.

    Theraflu Nighttime Severe Cold & Cough contains acetaminophen, dextromethorphan, and phenylephrine and is sold in single-dose packets in powder form. It contains among the highest dose of acetaminophen compared to other OTC remedies . This is the dose typically reserved for extended-release painkillers like Tylenol 8-Hour.

    Theraflu Nighttime Severe Cold and Cough can be used in adults and children over 12. Avoid use in younger children. It can be taken every four hours, with a daily limit of no more than five packets every 24 hours. Simply mix it with eight ounces of warm water, let it dissolve, and sip.

    There is also a daytime formula, called Theraflu Daytime Severe Cold and Cough, which contains half the dose of dextromethorphan.

    While uncommon, allergies to acetaminophen have been known to occur, including potentially life-threatening anaphylaxis. Call 911 or go to your nearest emergency room if you experience some or all of the following after taking acetaminophen:

    • Rash or hives

    Read Also: How Long Did It Take To Make The Flu Vaccine

    Tylenol Dosage For Adults

    TYLENOL® is the #1 Doctor Recommended Brand for pain relief and fever reduction. TYLENOL® products contain the active ingredient acetaminophen and are formulated to temporarily reduce fever and relieve minor aches and pains.

    Below you will find dosing charts for several adult TYLENOL® products available in different forms including tablets, liquid gels and dissolve packs with information for the maximum dose. Use these dosing charts as your guide to ensure safe use.

    2 tablets every 4-6 hours while symptoms last

    Not to exceed 10 tablets in 24 hours, unless directed by a doctor

    2 capsules every 4-6 hours while symptoms last

    Not to exceed 10 capsules in 24 hours, unless directed by a doctor

    2 caplets every 6 hours while symptoms last

    Not to exceed 6 caplets in 24 hours, unless directed by a doctor

    2 tablets every 6 hours while symptoms last

    Not to exceed 6 tablets in 24 hours, unless directed by a doctor

    2 gelcaps every 6 hours while symptoms last

    Not to exceed 6 gelcaps in 24 hours, unless directed by a doctor

    2 caplets every 8 hours while symptoms last

    Not to exceed 6 caplets in 24 hours, unless directed by a doctor

    2 caplets every 8 hours while symptoms last

    Not to exceed 6 caplets in 24 hours, unless directed by a doctor

    2 powders every 8 hours while symptoms last

    Not to exceed 6 powders in 24 hours, unless directed by a doctor

    Pain Reliever + Cough & Congestion Relief

    • bvseo_sdk, p_sdk, 3.2.0
    • CLOUD, getReviews, 3.63ms
    • REVIEWS, PRODUCT
    • bvseo-msg: HTTP status code of 404 was returned HTTP status code of 404 was returned HTTP status code of 404 was returned HTTP status code of 404 was returned

    From the #1 doctor-recommended pain relief brand, TYLENOL® Extra Strength Cold + Flu Multi-Action Daytime pain & fever caplets help provide powerful relief from multiple cold and flu symptoms. Formulated with a cough suppressant, decongestant, plus pain reliever & fever reducer, this extra strength cold & flu medicine helps to clear nasal passages, promote nasal and sinus drainage, and provides temporary relief from common cold & flu symptoms including:

    • Sore throat
    • Minor aches and pains
    • Headache

    Each daytime caplet is intended for adults and children 12 years old and up and contains our strongest non-drowsy cough, cold, and flu symptom formula with:

    • 500 milligrams of acetaminophen
    • 15 milligrams of the cough suppressant dextromethorphan HBr
    • 30 milligrams of the decongestant pseudoephedrine HCl

    Find this product at your local pharmacy behind the counter without a prescription.

    You May Like: What Tea Is Good For Flu

    What Are Some Other Side Effects Of This Drug

    All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

    • Feeling nervous and excitable.
    • Not able to sleep.

    These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.

    You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.

    Tylenol Cold + Flu Severe Day/night Liquid Medicine 8 Fl Oz

    Tylenol Cold Cold + Flu Severe Caplets

    SKUaccount icon

    Item No. 0385029

    Temporarily relieve multiple cold and flu symptoms both day and night with Tylenol Cold + Flu + Cough Severe Liquid Medicine Value Pack. This two-pack contains one bottle of liquid non-drowsy daytime relief and one bottle of liquid nighttime relief. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal and chest congestion, headache, body aches and sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs. Both of these effective cold relievers are formulated with acetaminophen, phenylephrine HCl, guaifenesin, and dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine.

    No

    Read Also: Alka Seltzer Plus Cold And Flu Night While Breastfeeding

    Read Also: Shoulder Pain After Flu Shot Treatment

    What Is Tylenol Cold & Flu Severe

    Acetaminophen is a pain reliever and fever reducer.

    Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.

    Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth.

    Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .

    Tylenol Cold & Flu Severe is a combination medicine used to treat headache, fever, body aches, cough, chest congestion, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.

    Tylenol Cold & Flu Severe will not treat a cough that is caused by smoking, asthma, or emphysema.

    Tylenol Cold & Flu Severe may also be used for purposes not listed in this medication guide.

    Cold and flu season is here.

    Peruse the aisles of a local pharmacy or grocery store and you will find more than 30 over-the-counter medications available to treat the symptoms of fever, headache, sore throat, and achy muscles. Many of these multi-symptom products contain acetaminophen, the active ingredient in Tylenol. This means cold and flu sufferers who are using multiple combination cough and cold remedies may inadvertently be taking more acetaminophen than they intend and putting themselves at risk for a serious complication: acetaminophen-induced liver toxicity.

    What Are Some Side Effects That I Need To Call My Doctor About Right Away

    WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

    • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
    • Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
    • Not able to pass urine or change in how much urine is passed.
    • A very bad skin reaction may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin red or irritated eyes or sores in your mouth, throat, nose, or eyes.

    Recommended Reading: What Does The Doctor Give For The Flu

    Tylenol Cold + Flu Severe Multi

    $25.39eBay Money Back Guarantee

    Seller:usa6311100%, Location:Ballwin, Missouri, US, Ships to: US & many other countries, Item:274431136421Tylenol Cold + Flu Severe Multi-Symptom Relief For Adults, 24 Caplets. Tylenol Cold+Flu Severe For Adult24 CapletsFast ShippingCondition:New, Pills Per Pack::24 Caplets, Model:Severe Cold & Flu, Country/Region of Manufacture:United States, Formulation:Caplet, Expiration Date:02/21, MPN:50580-402-26, Main Ingredient:Acetaminophen, Brand:TYLENOL, UPC:300450270269 See More

    • Popularity 0 watching, 30 days on eBay. 0 sold, 3 available. More

    Also Check: Cvs Hanover Nh Flu Shot

    What Should I Avoid While Taking Tylenol Cold & Flu Severe

    Tylenol Shortage Over Belief It’s Best Way To Fight Coronavirus

    Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen.

    Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

    This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

    Recommended Reading: Does Cvs Accept Medi Cal For Flu Shots

    Don’t Miss: Side Effects Of Flu Shot For Diabetics

    Tylenol Dosage For Childrens & Infants Medicine

    Children’s medicines are formulated to deliver the right amount of medicine to your little one. No matter the medicine or brand, always read and follow the label on the bottle before giving a dosage.

    Only the dosing device provided with the product should be used to measure the proper amount of medicine.

    Do not use more than one product containing acetaminophen at the same time. Ask your healthcare professional about dosages for children under 2 years of age.

    For more information on administering TYLENOL® Children’s & Infants medication, see our guide below or ask your pediatrician.

    If possible, use weight to dose, otherwise use age. Do not exceed more than five doses in 24 hours.

    More articles

    Popular Articles